# SDR DL72S981939

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6558607
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN, SIMILAR TO S/B 727-53-0172.  STRINGER 18A LOWER FLANGE WAS FOUND WITH A CRACK. REPAIR PER ERA 332141-14.
